# SDR AALA202108101017

- Difficulty date: August 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 17,471 hours, 6,614 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Part serial: FR5381
- Condition: Low Pressure
- Location: Door Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 843 DOOR DAMPER PRESSURE LOW. REPLACED DOOR DAMPER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER  52-22-14-400-001-A.
